# SDR AALA201911299008

- Difficulty date: November 29, 2019
- Submitted: December 5, 2019
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A321-231
- Aircraft serial: 4966
- Aircraft time: 25,862 hours, 10,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: EMER ESCAPE PATH MARKING LIGHT INOPERATIVE AT SEAT 20. REPLACED HARNESS SEAT 20. OPS NORMAL PER AMM 33-51-19. SUPPLEMENTAL INFORMATION: SECT 3, SECT 4 AND SECT 5. (CLOSED)
